# SDR R61A2021040500316

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 16,723 hours, 11,291 cycles
- Engine: Ge CF348E5
- Engine time: 24,869 hours, 18,861 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

E1 PRESSURE DROPPED TO 28. OIL INDICATING 2.1 QUARTS IN FLIGHT PRIOR TO SHUTDOWN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #1 ENGINE, LEAK AND OPS CHECKED GOOD IAW 72-10-400-0001.
